Advertisement

Journal of Theoretical Probability

, Volume 26, Issue 3, pp 676–696 | Cite as

Convergence in Law to Operator Fractional Brownian Motions

  • Hongshuai Dai
Article

Abstract

In this paper, we provide two approximations in law of operator fractional Brownian motions. One is constructed by Poisson processes, and the other generalizes a result of Taqqu (Z. Wahrscheinlichkeitstheor. Verw. Geb. 31:287–302, 1975).

Keywords

Operator fractional Brownian motion Poisson processes Vector-valued Gaussian sequence Weak convergence 

Mathematics Subject Classification (2000)

60F17 60G15 

Notes

Acknowledgements

The author thanks Professor Yimin Xiao, Michigan State University, USA, and Professor Yuqiang Li, East China Normal University, China, for stimulating discussions. I also would like to thank the reviewer for helpful comments to improve this work. This work was supported by the Scientific Research Foundation of Guangxi University (No. XBZ110398).

References

  1. 1.
    Biermé, H., Meerschaert, M.M., Scheffler, H.P.: Operator scaling stable random fields. Stoch. Process. Appl. 117, 312–332 (2007) MATHCrossRefGoogle Scholar
  2. 2.
    Billingsley, P.: Convergence of Probability Measures. Wiley, New York (1968) MATHGoogle Scholar
  3. 3.
    Chung, C.F.: Sample means, sample autocovariances, and linear regression of stationary multivariate long memory processes. Econom. Theory 18, 51–78 (2002) MATHCrossRefGoogle Scholar
  4. 4.
    Dai, H., Li, Y.: A weak limit theorem for generalized multifractional Brownian motion. Stat. Probab. Lett. 80, 348–356 (2010) MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    Davidson, J., de Jong, R.M.: The functional central limit theorem and weak convergence to stochastic integrals II. Econom. Theory 16, 643–666 (2000) MATHCrossRefGoogle Scholar
  6. 6.
    Davidson, J., Hashimzade, N.: Alternative frequency and time domain versions of fractional Brownian motion. Econom. Theory 24, 256–293 (2008) MathSciNetMATHGoogle Scholar
  7. 7.
    Davydov, Y.: The invariance principle for stationary processes. Teor. Verojatnost. Primenen. 15, 498–509 (1970) MATHGoogle Scholar
  8. 8.
    Delgado, R.: A reflected fBm limit for fluid models with ON/OFF sources under heavy traffic. Stoch. Process. Appl. 117, 188–201 (2007) MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    Delgado, R., Jolis, M.: Weak approximation for a class of Gaussian process. J. Appl. Probab. 37, 400–407 (2000) MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Didier, G., Pipiras, V.: Integral representations and properties of operator fractional Brownian motions. Bernoulli 17, 1–33 (2011) MathSciNetMATHCrossRefGoogle Scholar
  11. 11.
    Didier, G., Pipiras, V.: Exponents, symmetry groups and classification of operator fractional Brownian motions. J. Theor. Probab. doi: 10.1007/s10959-011-0348-5 (2011) Google Scholar
  12. 12.
    Dolado, J., Marmol, F.: Asymptotic inference results for multivariate long-memory processes. Econom. J. 7, 168–190 (2004) MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    Enriquez, N.: A simple construction of the fractional Brownian motion. Stoch. Process. Appl. 109, 203–223 (2004) MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    Ethier, S., Kurtz, T.: Markov Processes: Characterization and Convergence. Wiley, New York (1986) MATHCrossRefGoogle Scholar
  15. 15.
    Feller, W.: An Introduction to Probability Theory and its Applications, 2nd edn. Wiley, New York (1971) MATHGoogle Scholar
  16. 16.
    Hudson, W.N., Mason, J.D.: Operator-self-similar processes in a finite-dimensional space. Trans. Am. Math. Soc. 273, 281–297 (1982) MathSciNetMATHCrossRefGoogle Scholar
  17. 17.
    Jurek, Z.J., Mason, J.D.: Operator Limit Distributions in Probability Theory. Wiley, New York (1993) MATHGoogle Scholar
  18. 18.
    Konstantopoulos, T., Lin, S.J.: Fractional Brownian approximations of queuing networks. In: Stochastic Networks. Lecture Notes in Statistics, vol. 117, pp. 257–273. Springer, New York (1996) CrossRefGoogle Scholar
  19. 19.
    Laha, T.L., Rohatgi, V.K.: Operator self-similar processes in ℝd. Stoch. Process. Appl. 12, 73–84 (1982) MathSciNetCrossRefGoogle Scholar
  20. 20.
    Lamperti, L.: Semi-stable stochastic processes. Trans. Am. Math. Soc. 104, 62–78 (1962) MathSciNetMATHCrossRefGoogle Scholar
  21. 21.
    Maejima, M., Mason, J.D.: Operator-self-similar stable processes. Stoch. Process. Appl. 54, 139–163 (1994) MathSciNetMATHCrossRefGoogle Scholar
  22. 22.
    Marinucci, D., Robinson, P.: Weak convergence of multivariate fractional processes. Stoch. Process. Appl. 86, 103–120 (2000) MathSciNetMATHCrossRefGoogle Scholar
  23. 23.
    Mason, J.D., Xiao, Y.: Sample path properties of operator-self-similar Gaussian random fields. Theory Probab. Appl. 46, 58–78 (2002) MathSciNetCrossRefGoogle Scholar
  24. 24.
    Meerschaert, M.M., Scheffler, H.P.: Limit Distributions for Sums of Independent Random Vectors: Heavy Tails in Theory and Practice. Wiley, New York (2001) Google Scholar
  25. 25.
    Robinson, P.: Multiple local whittle estimation in stationary systems. Ann. Stat. 36, 2508–2530 (2008) MATHCrossRefGoogle Scholar
  26. 26.
    Samorodnitsky, G., Taqqu, M.S.: Stable Non-Gaussian Random Processes: Stochastic Models with Infinite Variance. Chapman and Hall, New York (1994) MATHGoogle Scholar
  27. 27.
    Sato, K.: Self-similar processes with independent increments. Probab. Theory Relat. Fields 89, 285–300 (1991) MATHCrossRefGoogle Scholar
  28. 28.
    Stroock, D.: In: Topics in Stochastic Differential Equations, Tata Institute of Fundamental Research, Bomaby. Springer, New York (1982) Google Scholar
  29. 29.
    Taqqu, M.S.: Weak convergence to fractional Brownian motion and to the Rosenblatt process. Z. Wahrscheinlichkeitstheor. Verw. Geb. 31, 287–302 (1975) MathSciNetMATHCrossRefGoogle Scholar
  30. 30.
    Vervaat, W.: Sample path properties of self-similar processes with stationary increments. Ann. Probab. 13, 1–27 (1985) MathSciNetMATHCrossRefGoogle Scholar
  31. 31.
    Whitt, W.: Stochastic-Process Limits: An Introduction to Stochastic-Process Limits and Their Application to Queues. Springer, New York (2002) Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2012

Authors and Affiliations

  1. 1.College of Mathematics and Information SciencesGuangxi UniversityNanningChina

Personalised recommendations